Alert archive / Florida / Tornado Warnings in 2006

Tornado Warning 29, NWS Tallahassee, FL

October 27, 2006Bay County, Gulf County, Florida

NWS Tallahassee, FL issued this tornado warning at Oct 27, 2006, 2:52 PM CDT for Bay County, Gulf County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2006, 2:52 PM CDT (19:52 UTC)
Expired
Oct 27, 2006, 3:15 PM CDT
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Bay County, FL, Gulf County, FL

The radar

The Eglin Afb radar (KEVX), 71 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 11:46 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 271953
TORTAE
FLC005-045-272015-
/O.NEW.KTAE.TO.W.0029.061027T1952Z-061027T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM CDT FRI OCT 27 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA
  NORTHWESTERN GULF COUNTY IN THE PANHANDLE OF FLORIDA

* UNTIL 315 PM CDT(415 PM EDT)

* AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 7 MILES SOUTHWEST OF DAVIS BEACH...OR ABOUT 15
  MILES SOUTH OF CALLAWAY...MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  FARMDALE BY 300 PM CDT...
  WETAPPO BY 315 PM CDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING(700
PM EDT FRIDAY EVENING) FOR NORTHWEST FLORIDA.

LAT...LON 2997 8551 3000 8555 3004 8555 3003 8558
      3008 8554 3006 8549 3010 8552 3022 8540
      3020 8538 3019 8514 3013 8518 2995 8542

$$

12-WATSON
1 follow-up statement
000 
WWUS52 KTAE 272003
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 PM EDT FRI OCT 27 2006

FLC005-045-272015-
/O.CON.KTAE.TO.W.0029.000000T0000Z-061027T2015Z/
BAY FL-GULF FL-
302 PM CDT FRI OCT 27 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT(415 PM EDT)
FOR NORTHWESTERN GULF AND SOUTHEASTERN BAY COUNTIES...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO...OVER DAVIS BEACH...MOVING NORTHEAST AT 45 MPH.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING(700
PM EDT FRIDAY EVENING) FOR NORTHWEST FLORIDA.

LAT...LON 2997 8551 3000 8555 3004 8555 3003 8558
      3008 8554 3006 8549 3010 8552 3022 8540
      3020 8538 3019 8514 3013 8518 2995 8542

$$

12-WATSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Oct 27, 1:30 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Oct 27, 1:30 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT FRI OCT 27 2006

.SYNOPSIS...
LARGE AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS MOVING E/NE AROUND
35 MPH ACROSS W HALF OF CWA AND SPREADING EWD. SEVERAL STORMS NEAR
PANHANDLE COAST GENERATED LIKELY SEVERE STORMS AND A POSSIBLE
TORNADO. TORNADO WATCH REMAINS IN EFFECT UNTIL 6 PM CDT FOR MOST OF
PANHANDLE. AHEAD OF SQUALL LINE...WIDESPREAD S WINDS 15 TO 20 MPH
WITH GUSTS TO 30 MPH.

AT UPPER LEVELS...
SATELLITE IMAGERY AND UPPER AIR OBSERVATIONS SHOW A POSITIVELY
TILTED SHORTWAVE MOVING SEWD APPROACHING LOWER MISS VALLEY AND
HEADED FOR SE STATES LATER TODAY. VIGOROUS CLOSED LOW OVER OZARKS...
ACCOMPANIED BY A STRONG JET STREAM ALONG ITS SOUTHEAST FLANK...HAS
BEEN PROPAGATING EASTWARD NEAR 25 KT AND SHOULD OPEN UP INTO A
TROUGH AS IT PHASES WITH NRN STREAM DIGGING OVER WRN GREAT LAKES
TONIGHT AND MOVES TO CNTRL APALACHIANS BY SUNRISE SAT.

AT SURFACE...
LATEST SURFACE ANALYSIS SHOWS A LOW CENTER IN WRN TN A COLD FRONT
EXTENDING ACROSS ERN MOST MISS...AND A WARM FRONT STRETCHING FROM
LOW SEWD THRU FLA PANHANDLE-ALA BORDER NEWD THRU SCNTRL GA. LOW
FORECAST TO LIFT NE TO ACROSS OH RIVER VALLEY TONIGHT DRAGGING COLD
FRONT SEWD AND ACROSS AND ERN GULF. BY SUNRISE SAT...FRONT WILL BE
LOCATED ALONG E COAST. AS FAR AS WARM FRONT...BLANKET OF CLOUDS AND
LIGHT RAIN CONTINUES N OF WARM FRONT SUPPRESSING CHANCES OF ACTIVE
CONVECTION. AS LOW MOVES ENE...ASSOCIATED LIGHT RAIN WILL CONTINUE
TO SHIFT STEADILY NORTHWARD. SOUTH OF THE WARM FRONT...DEW POINTS
RANGED FROM 65 TO 70 AND CAPES FROM 200 NEAR THE COAST TO 550 J/KG
OFFSHORE. AT THE SAME TIME...SQUALL LINE MOVING QUICKLY  EWD ACROSS
ERN ALA THIS AFTERNOON...PROGGED TO APPROACH WRN CWA 20Z AND EXIT
ERN MOST CWA BY 02Z. PARENT COLD FRONT WILL CROSS 23Z-07Z WITH NAM A
LITTLE SLOWER. PER MSAS AND UPSTREAM OBS...LOCAL GRADIENTS TO
TIGHTEN SIGNIFICANTLY RESULTING IN BREEZY AND GUSTY SW FLOW AHEAD OF
FRONT.

SEVERE WEATHER POTENTIAL/OTHER NON-ROUTINE WEATHER...
STRONG Q-G FORCING...VERTICAL WIND SHEAR...VEERING WINDS AND HEIGHT
FALLS WITH ABOVE TROUGH CONTRIBUTING STRONG H85 JET OF 60-70 KTS
DROPPING SEWD ENHANCING WAA AND 65-70 DEGREE DEWPOINTS IN REGION OF
HIGH THETA-E AIR. BEST BET REMAINS BOW ECHOS AND DAMAGING WINDS REST
OF THIS AFTERNOON AND EVENING NEAR THE COAST AND INTO ADJACENT
WATERS WHERE AIRMASS FARTHEST FROM CLOUDS AND INSTABILITY GREATEST.
IT WILL REMAIN BREEZY TO WINDY THIS EVENING...AND EVEN THOUGH
CONDITIONS ARE ONLY MARGINAL...LAKE WIND ADVISORY REMAINS FOR
FREQUENT GUSTS OF 20 TO 25 MPH.

HIGH SURF ADVISORY REMAINS FOR OUR COASTAL PANHANDLE ZONES BASED ON
OUR LATEST SEAS FORECAST AND GROUND TRUTH. HOWEVER...THE MAIN
CONCERN FOR TONIGHT WILL BE THE POTENTIAL FOR COASTAL FLOODING ALONG
PORTIONS OF THE APALACHEE BAY COAST. THE WIND WILL BE OUT OF THE
SOUTH TO SOUTHWEST AT 20 TO 25 KT FOR MUCH OF THIS EVENING AND
TONIGHT...AND THE NUMERICAL GUIDANCE INDICATES THE POTENTIAL FOR A 2
FT SURGE. SINCE APPROACHING SQUALL LINES OFTEN ENHANCE THE FLOOD
THREAT IN THIS AREA...A COASTAL FLOOD WATCH REMAINS IN EFFECT.

&&

.SHORT TERM...
THIS EVENING AND TONIGHT...WILL BREAK UP 1ST PERIOD FOR THIS EVENING
AND TONIGHT TO ACCOUNT FOR HIGHER POPS AND SEVERE WX THREAT THIS
EVENING MOST LOCALES. POPS RANGE FROM 100 PCT POPS W HALF DOWN TO
HIGH SCT SE BIG BEND THIS EVENING...MID SCT WEST HALF TO LIKELY
AFTER MIDNIGHT. SOME STORMS MAY BE SEVERE WORDING CONTINUES IN ZONES
UNDER WATCH.

SATURDAY AND SUNDAY...
COOLER AND MUCH DRIER CONDITIONS ARE EXPECTED BEHIND THE FRONT. HIGH
PRESSURE RIDGES E-W ACROSS N FLA RESULTING IN MOSTLY SUNNY SKIES.
BREEZY ON SATURDAY WITH WINDS RETURNING TO NORMAL ON SUNDAY. MINS
DROP TO MID 40S INLAND.

.LONG TERM...
(MONDAY-FRIDAY) THE LATEST GFS AND ECMWF ARE IN GOOD AGREEMENT IN
FORECASTING A TRANQUIL PATTERN THROUGH MID WEEK AS A HIGH PRESSURE
RIDGE AND DRY AIRMASS DOMINATE THE SOUTHEAST. THE NEXT FRONTAL
PASSAGE IS SCHEDULED FOR THURSDAY...BUT THE RETURN FLOW FOR THAT
EVENT LOOKS A BIT DUBIOUS SO RAIN CHANCES ARE NOT ALL THAT HIGH.

&&

.MARINE...
OFFSHORE BUOYS SHOW WINDS 20-25 MPH WITH 6 TO 7 FOOT SEAS. HOWEVER
UPSTREAM MOB BUOY WITH 9 FOOT SEAS WHICH SHOULD TRANSLATE EWD LATER
TODAY. SO SMALL CRAFT ADVISORY REMAINS FOR ALL OUR MARINE ZONES.

&&

.AVIATION...MVFR-VFR CONDITION REST OF THE AFTERNOON WITH WDLY SCT
SHOWERS BEHIND THE FRONT. LATE IN THE AFTERNOON THROUGH THE EVENING
HOURS EXPECTING A ROUND OF SHOWERS AND THUNDERSTORMS TO MOVE WEST TO
EAST AHEAD OF A STRONG COLD FRONT. A FEW OF THESE STORMS HAVE THE
POTENTIAL TO BE STRONG TO SEVERE...ESPECIALLY FROM KPFN TO KTLH AND
KVLD. ONCE THE FRONT PASSES DURING THE OVERNIGHT HOURS...WINDS WILL
VEER TO THE WEST AND NORTHWEST WITH CEILINGS SCATTERING OUT AND THEN
CLEARING FROM WEST TO EAST.

&&

.FIRE WEATHER...
NOT EXPECTING RED FLAG CONDITIONS IN OUR AREA SATURDAY BEHIND THE
COLD FRONT...THOUGH SOME AREAS MAY BRIEFLY DROP AT OR BELOW 35
PERCENT. RH DURATIONS SHOULD BE REACHED ON SUN FOR FLA ZONES SO FIRE
WX WATCH ISSUED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  57  72  43 74/ 90 00 00 00
PANAMA CITY  60  73  50 76/ 60 00 00 00
DOTHAN       52  70  42 72/ 50 00 00 00
ALBANY       54  70  41 72/ 80 00 00 00
VALDOSTA     56  69  44 73/ 90 00 00 00
CROSS CITY   63  71  45 75/ 90 00 00 0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 8 PM SATURDAY FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...AND HOUSTON.

GA...LAKE WIND ADVISORY UNTIL 8 PM SATURDAY FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE... TERRELL...
     THOMAS...TIFT...TURNER...AND WORTH.

FL...LAKE WIND ADVISORY UNTIL 8 PM SATURDAY FOR THE FOLLOWING
     ZONES:BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON... LIBERTY...
     MADISON...TAYLOR...WAKULLA...AND WASHINGTON.

     HIGH SURF ADVISORY UNTIL 8 AM SATURDAY FOR THE FOLLOWING ZONES:
     BAY...COASTAL WALTON...FRANKLIN...AND GULF.

     COASTAL FLOOD WATCH UNTIL 8 AM SATURDAY FOR THE FOLLOWING
     ZONES: DIXIE...JEFFERSON...TAYLOR...AND WAKULLA.

     FIRE WEATHER WATCH SUN AFTERNOON ALL ZONES.
&&

AVIATION/FIRE WX...GOREE
PUBLIC/MARINE...BLOCK
LONG TERM...FOURNIER
Hazardous weather outlook, Oct 27, 4:54 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 AM EDT FRI OCT 27 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-281000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
454 AM CDT FRI OCT 27 2006 /554 AM EDT FRI OCT 27 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS POSSIBLE TODAY...

...COASTAL FLOOD WATCH FOR THE FLORIDA BIG BEND COAST...

...HIGH SURF ADVISORY AND HIGH RIP CURRENT RISK FOR THE FLORIDA
PANHANDLE COAST...

...SMALL CRAFT ADVISORY FOR THE GULF COASTAL WATERS...

...LAKE WIND ADVISORY IN EFFECT TODAY...

STRONG AND GUSTY SOUTH WINDS WILL DEVELOP TODAY AHEAD OF AN
APPROACHING COLD FRONT FROM THE WEST. THESE WINDS WILL CREATE
HAZARDOUS BOATING CONDITIONS ON AREA LAKES AS WELL AS THE GULF
COASTAL WATERS. DANGEROUS RIP CURRENTS AND HIGH SURF ARE EXPECTED
IN THE FLORIDA PANHANDLE SURF ZONE. THE STRONG ONSHORE FLOW WILL
PILE WATER INTO APALACHEE BAY THROUGH TONIGHT...CAUSING ABOVE
NORMAL TIDES ALONG PORTIONS OF THE APALACHEE BAY COAST. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE
AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH
THE MAIN THREAT BEING DAMAGING WINDS AND ISOLATED TORNADOES. THE
VERTICAL WIND SHEAR APPEARS FAVORABLE FOR THE DEVELOPMENT OF
SEVERE STORMS...BUT THE INSTABILITY IS EXPECTED TO BE ONLY
MARGINAL. IF THE AIRMASS BECOMES MORE UNSTABLE THAN
FORECAST...THERE WOULD BE A GREATER THREAT FOR WIDESPREAD SEVERE
STORMS. SHOWERS AND THUNDERSTORMS WILL END LATER TONIGHT FROM WEST
TO EAST AS THE COLD FRONT MOVES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
FAIR WEATHER IS EXPECTED THROUGH MID WEEK...FOLLOWED BY THE NEXT
CHANCE OF RAIN ON THURSDAY AS A COLD FRONT APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR TODAY AND THIS EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

FOURNIER

In the hours before

Special weather statement, Oct 27, 1:56 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EDT FRI OCT 27 2006

FLZ010-271930-
WASHINGTON-
156 PM CDT FRI OCT 27 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WASHINGTON COUNTY...

* UNTIL 230 PM CDT

AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF VERNON...MOVING NORTHEAST AT 35
MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Oct 27, 2:07 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 PM EDT FRI OCT 27 2006

FLZ008-012-271930-
BAY-COASTAL WALTON-
207 PM CDT FRI OCT 27 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY AND WALTON COUNTIES...

* UNTIL 230 PM CDT

AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
DESTIN TO LOWER GRAND LAGOON...OR ALONG A LINE EXTENDING FROM 16
MILES SOUTH OF DESTIN TO 7 MILES WEST OF PANAMA CITY...MOVING
NORTHEAST AT 50 MPH.

COASTAL RESIDENTS SHOULD BE ALERT FOR THE POSSIBILITY OF WATERSPOUTS
MOVING ASHORE IN THE NEXT 15 TO 30 MINUTES.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Oct 27, 2:46 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 PM EDT FRI OCT 27 2006

FLZ012-014-272030-
BAY-GULF-
246 PM CDT FRI OCT 27 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY AND GULF COUNTIES...

* UNTIL 330 PM CDT(430 PM EDT)

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF PANAMA CITY TO 9 MILES NORTHWEST OF PORT ST. JOE...MOVING
NORTHEAST AT 40 MPH.

WATERSPOUTS MOVING ASHORE ARE POSSIBLE.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Local storm report, Oct 27, 2:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EDT FRI OCT 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          HOLLYWOOD BEACH         30.25N 85.96W
10/27/2006                   BAY                FL   TRAINED SPOTTER

            BRIEF TORNADO TOUCHED DOWN AND FLIPPED CAR OVER ON U.S.
            HIGHWAY 98.

&&

08
Local storm report, Oct 27, 2:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EDT FRI OCT 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          LAGUNA BEACH            30.25N 85.96W
10/27/2006                   BAY                FL   TRAINED SPOTTER

            BRIEF TORNADO TOUCHED DOWN AT A WINN DIXIE NEAR PHILLIPS
            INLET AND U.S. HIGHWAY 98. A TRUCK WAS FLIPPED ON ITS
            SIDE.

&&

08
Local storm report, Oct 27, 2:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 PM EDT FRI OCT 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     WATER SPOUT      PANAMA CITY BEACH       30.17N 85.79W
10/27/2006                   BAY                FL   PUBLIC

            LARGE WATERSPOUT SIGHTED ON LAKE POWELL.

&&

08

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 4:03 AM CDTCoastal Flood WatchTAEDixie, Jefferson, Taylor, Wakulla27 hr
Oct 27, 4:03 AM CDTHigh Surf AdvisoryTAEBay, Franklin, Gulf, Walton27 hr
Oct 27, 4:10 AM CDTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Oct 27, 12:28 PM CDTTornado WarningTAEWalton32 min
Oct 27, 2:00 PM CDTSpecial Marine WarningTAE60 min
Oct 27, 2:14 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more23 hr
Oct 27, 2:31 PM CDTTornado WarningTAEBay29 min
Oct 27, 2:50 PM CDTSpecial Marine WarningTAE115 min
Oct 27, 2:50 PM CDTSpecial Marine WarningTAE115 min
Oct 27, 3:12 PM CDTTornado WarningTAEGulf33 min
Oct 27, 4:25 PM CDTSpecial Marine WarningTAE2 hr
Oct 27, 4:40 PM CDTSpecial Marine WarningTAE2 hr
Oct 27, 6:20 PM CDTSpecial Marine WarningTAE115 min
Oct 27, 6:39 PM CDTSevere Thunderstorm WarningTAEJefferson, Madison, Taylor51 min
Oct 27, 6:59 PM CDTTornado WarningTAEJefferson, Taylor46 min

Nearby

Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.